# SDR CA001106010

- Difficulty date: March 12, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 5260 · Entrance Stairs
- Part: Bolt
- Part number: 85210276101
- Condition: Loose
- Location: Airstairs
- Part time: 19,202 hours, 20,379 cycles
- Component: Pax  Door, Dhav, 85210001001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE FOLLOWING WAS REPORTED TO US (FROM BRYMON MAINTENANCE CONTROL):  AFTER LANDING IN ABERDEEN THE NR 1 CABIN ATTENDANT WAS UNABLE TO OPEN PASSENGER AIRSTAIR DOOR. ENGINEERS WERE CALLED TO ASSIST WITH OPENING THE DOOR USING THE EXTERNAL MECHANISM.AIRCRAFT STATISTICS: TOTAL HOURS: 19202.35 TOTAL CYCLES:  20379 REF ASR - 057/00/DH8. UPON INSPECTION:  BRYMON ENGINEERS FOUND A THREADED INSERT HAD WORKED LOOSE FROM THE BOLT AND INTERFERED WITH THE DOOR LINKAGE. THE BOLT AND THREADED INSERT WERE REPLACED WITH NEW ITEMS AND AIRCRAFT RETURNED TO SERVICE.
